# SDR TWAA9805702

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N993Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47082
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 214
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND 2 INCH DENT IN SKIN AT STATION 214, LONG 4L.  HIGH FREQ EDDY CURRENT VERIFIED CRACK IN SKIN.  REPAIRED PER SRM 53-04 FIG 38.  (M)
